# SDR SWAA2013070117747

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 25,005 hours, 14,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT COVER AT AFT GALLEY BROKEN.  R&R COVER AS PER AMM.
